# SDR HE66097817

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N202LF
- Make and model: Bolkms BO105LSA1
- Aircraft serial: 2014
- Aircraft time: 4,668 hours
- Engine: Allsn 250C28
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torquemeter
- Part number: 30571821
- Part serial: 142
- Condition: Unserviceable
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLUCTUATING OVER 40 PERCENT WITH NO CHANGE IN N1 OR TOT.
